# SDR 98ZZZX2638

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46MA
- Make and model: Beech 65-B80
- Aircraft serial: LD413
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW6
- Condition: Failed
- Location: Lt Eng Vacuum
- Part time: 294 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP FAILED DURING FLIGHT TRAINING OPERATIONS.  WHEN MAXIMUM TAKEOFF POWER WAS USED.
